# SDR CALA2013102500780

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391150
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO BETWEEN BS 1360 & BS 1380 RBL 20 TRANSITION PANEL HAS CORROSION SEVERAL PLACES.  ORIG MATERIAL .063 REMAINING MATERIAL 035 OUT OF LIMITS IAW B757-300 SR M53-00-53 FIG101.  REMOVED AFT CARGO PANEL FROM BS1310 TO 1380 & INSTALLED NEW PANEL IAW B757-300 SRM51-40-05 & 51-40-02 DEPTH GAUGE ID NO12-023A.
